# SDR AALA201810159030

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 60,565 hours, 22,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAD LOW PRESSURE.   MAINTENANCE SERVICED ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
